# SDR R61A201303100261

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 13,441 hours, 10,745 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 17084631401
- Condition: Broken
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED - THAT THE R2 DOOR WOULD NOT ARM.  MAINTENANCE DISCOVERED THE R2 DOOR ARM/DISARM CABLE IS BROKEN.  MAINTENANCE REMOVED AND REPLACED R2 DOOR ARM/DISARM CABLE PER EMB AMM AND OPS CHECKED GOOD.
